Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hanging in there SLS

Posted by shelliR on October 8, 2001, at 5:11:02

In reply to Re: hanging in there shelliR, posted by SLS on October 8, 2001, at 0:24:47

> Dear Shelli,
>
> For now, weight-gain might be the price you must pay for freedom from depression. You would think that given my experiences, I wouldn't be so picky about side effects, but I am still reluctant to start taking Remeron for fear of weight-gain and sedation. I know that an objective observer would think me irrational to place more importance on a dozen pounds than a dozen years of agony. God, I don't want to take that damned drug. After all is said and done, maybe I'll be happy that I did.
>
> Perhaps adding thyroid hormone would both augment your drug regimen and minimize weight-gain. Also, one's metabolism is often reduced in a biogenic depressive state. I experience a noticeable increase in my metabolism while I'm responding to an antidepressant evidenced by a reduction in subcutaneous fat (as opposed to the omentum) and an increase in thermogenesis (I'm always cold while I'm depressed).
>
> EFFEXOR IS NOT A MESS!
>
> I know you'll hate me, but...
>
> There are drugs that you know will help you. Stop being so picky!
>
> (now running away)
>
> Maybe I'll even end up practicing what I'm preaching. Damned drugs.
>
>
> - Scott

Scott,
It's hard because the odds for remeron working don't even look good. At least not a lot of people on this board have found it to be very successful with depression. And it would feel horrible to fight hunger all the time; that's how most people describe it. It's really unhealthy to be obsese and a bad self-imagine is not nothing; and I could see me going there. I think it was Dr. Stahl who was giving his patients heavy duty diet pills with remeron. The only hope I would have is that the wellbutrin would help diminish that urge to eat and eat. Effexor I tried years ago and couldn't keep it down. Even a half of pill. And when I read this board, I think it's such a horrible drug; two of my friends also have very hard times getting off. I'm so tired of this. I'm tired of trying.

If I knew my pdoc was right about reaching a steady state of oxy, I have no side effects from that. But I don't know whether to believe him (how can he really know?) and then be stuck having on a huge dose and with no effectiveness.

Yes, the choices are awful. Be depressed or be obese and non-sexual.

Life is grand.

Shelli

p.s. I've already been on thyroid for years t2 and t3.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20011007/msgs/80612.html